# SDR DALA2025101507547

- Difficulty date: October 11, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,075 hours, 17,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACKS SURFACE CORROSION AT STA 1373 LBL 88.5.    REMOVED THE CORROSION AND MEASURED THE REWORKED AREA: THE DEPTH OF CLEANUP ON TOP OF TRACK IS 0.036">0.020". FOUND OUT OF LIMITS AS PER B767-400 SRM 53-00-52.  (1245738)
